# SDR SWIA2021091060864

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120483
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT SIDE ROLLER 2-2 FWD OTBD WORN OUT OF LIMITS.     (C-CHECK RO 9/8/2021)    REMOVED WORN AND INSTALLED NEW LH WING SLAT SIDE ROLLER 2-2 FWD OTBD REF CRJ700 AMM 27-81-44-400-802-A01 / . FREEDOM OF MOVEMENT CHECKS GOOD.
